# SDR JJBA20210410025

- Difficulty date: April 10, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N27190
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500934
- Aircraft time: 36,992 hours, 24,266 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Armrest
- Condition: Cracked
- Location: Seat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK IN PAX SEAT ARMREST AT 3A, 4A, 5A, 6A, 7A, 9A, 10A. RR PAX SEAT 3A, 4A, 5A, 6A, 7A, 9A, 10A.
